MathSciNet Relay Station
MathSciNet bibliographic data
MR1719563 46E15 (46J15)
Pavlović, Miroslav On K. M. Dyakonov's paper: "Equivalent norms on Lipschitz-type spaces of holomorphic functions'' [Acta Math. 178 (1997), no. 2, 143–167; MR1459259]. Acta Math. 183 (1999), no. 1, 141–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement